# SDR DALA2017020801037

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 74,096 hours, 34,050 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS EXT LOADS FWD L FAULT ON CIDS PANEL, FOUND GROUND WIRE BROKEN BETWEEN PIN "B" ON 2871VC TO PIN "K" ON 2819VC, REPLACED WIRE (LOG 7482002)
